# SDR CA960723548

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011404
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G, O

## Discrepancy

(CAN) AT FLIGHT LEVEL 330, FLOW LIGHT CAME ON, CABIN 1000 FT/MINUTE. COMPLETED DRILL, CABIN UNCONTROLLABLE, OXYGEN MASKS DEPLOYED WHEN CABIN THRU FLIGHT LEVEL 10,000 FT., RECOVERED CABIN PRESSURE AT FLIGHT LEVEL 220. MAINTENANCE ACTION INVOLVED CHANGING #1 CABIN CONTROLLER.
